Dependence of the buckling load of a nonshallow arch with respect to the shape of its midcurve
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 24 (1990) no. 3, p. 307-341
@article{M2AN_1990__24_3_307_0,
     author = {Chenais, D. and Rousselet, B.},
     title = {Dependence of the buckling load of a nonshallow arch with respect to the shape of its midcurve},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {24},
     number = {3},
     year = {1990},
     pages = {307-341},
     zbl = {0708.73033},
     mrnumber = {1055303},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1990__24_3_307_0}
}
Chenais, D.; Rousselet, B. Dependence of the buckling load of a nonshallow arch with respect to the shape of its midcurve. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 24 (1990) no. 3, pp. 307-341. http://www.numdam.org/item/M2AN_1990__24_3_307_0/

[1] D. Chenais, B. Rousselet, R. Benedict, Design Sensitivity for Arch Structures with Respect to Midsurface Shape under Static Loading, Journal of of Optimization Theory & Applications, 58-2, 1988. | MR 953655 | Zbl 0631.49015

[2] N. Olhoff, S. H. Rasmussen, On Single and Bimodal Buckling Modes of Clamped Columns, In, t. J. of Solids & Structures, 13, 605-614, 1977. | Zbl 0357.73041

[3] T. Kato, Perturbation Theory for Linear Operators, Springer Verlag, 1966. | MR 203473 | Zbl 0148.12601

[4] B. Rousselet, Étude de la régularité des valeurs propres par rapport à des déformations bilipschitziennes du domaine, CRAS, 1, 283, 1976, Paris, p. 507. | MR 427865 | Zbl 0355.65081

[5] Mysunski-Sokolowski, Non-Differentiable Optimization Problems for Elliptic Systems, SIAM J. Optim. Contr. 23 (1985), pp. 632-648. | Zbl 0571.49010

[6] J. P. Zolésio, Semi-Derivatives of Repeated Eigenvalues, Optim. of Distr. Param. Struct. E. J. Haug and J. Céa, Edit., Sithoff-Noordhoff, 1981, Rocheville, Maryland. | Zbl 0518.73086

[7] B. Rousselet, D. Chenais, Continuité et différentiabilité des éléments propres ; application à l'optimisation des structures, to be published. | Zbl 0741.73029

[8] P. G. Ciarlet, The finite element method for elliptic problems, North Holland, 1978. | MR 520174 | Zbl 0383.65058

[9] H. Brezis, Analyse fonctionnelle, Théorie et applications, Masson 1983. | MR 697382 | Zbl 0511.46001

[10] P. Grisvard, Elliptic Problems in Nonsmooth Domains, Pitman 1985. | MR 775683 | Zbl 0695.35060

[11] Ioffe, Tihomirov, Theory of External Problems, North Holland, 1979. | Zbl 0407.90051